Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Dec 30, 2021, 5:36 AM CST for Jefferson County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2021, 5:36 AM CST (11:36 UTC)
- Expired
- Dec 30, 2021, 6:00 AM CST
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Hail
- 0.25 in
- Wind
- 40
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 32 km from the middle of the area, began a volume at 11:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
383
WWUS84 KBMX 301136
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
536 AM CST Thu Dec 30 2021
ALZ024-301200-
Jefferson AL-
536 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Jefferson
County through 600 AM CST...
At 536 AM CST, Doppler radar was tracking a strong thunderstorm over
Concord, or near Hueytown, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Fairfield, Fultondale, Center Point,
Pleasant Grove, Tarrant, Midfield, Adamsville, Brighton, Lipscomb,
Sylvan Springs, Mulga and Maytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3347 8665 3347 8667 3345 8668 3345 8669
3343 8670 3343 8672 3342 8672 3336 8713
3350 8714 3363 8667
TIME...MOT...LOC 1136Z 260DEG 35KT 3345 8707
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
05What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 30, 4:09 AM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 30, 4:09 AM CST, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 409 AM CST Thu Dec 30 2021 .SHORT TERM... /Updated at 0406 AM CST Thu Dec 30 2021/ Today through Friday. Showers and thunderstorms continue across the Interstate 59, Interstate 20 corridor as upper shortwaves move through the SW flow. At the surface, a weakening ridge remains over FL to our SE, and a stalled front lies to the NW of C AL from C TN SWWD to N LA. Our main trough axis and focus for convection is expected to shift SEWD as the day progresses. With elevated mid to upper 60s dew points (and even a few dew points near 70), decent 0-6km bulk shear and CAPE, we should see some marginally severe storms. 0-1km shear looks less for today than yesterday. Will continue to mention a marginal threat for damaging winds for generally the I-59 corridor and SWD. Convection should be somewhat diurnal and heat enhanced. Pops look to taper off in the early evening with a break in the action for most tonight. However, with lots of recent rains and residual moisture, patchy fog may occur during the late night hours/early morning hours. On Friday, the low over W TN along the stalled front is expected to move toward WV. This will shift the axis and help to usher our stalled front back NWD as a warm front. With our focus shifted away from C AL, the activity should not be as strong on Friday and again somewhat diurnally induced. Look for scattered showers with a slight chance of thunder on Friday. Warm/much above normal high temperatures continue for the short term as we remain under the influence of a warm onshore S-SW flow. 08 .LONG TERM... /Updated at 0406 AM CST Thu Dec 30 2021/ Saturday and Sunday. Warm sector conditions are progged to extend across much of the Southeast CONUS Saturday morning after the northward surge of a warm front the day before. This will coincide with cyclogenesis along an active frontal zone stretched across the Mid Mississippi River Valley. This deepening, elongated surface low is a response to the ejection of a lead shortwave disturbance and overall amplifying forcing aloft. Thus, increasing southwesterly flow aloft will establish across the Deep South and will set the stage for another record-breaking warm day across Central Alabama. Temperatures should climb into the mid 70s to low 80s along with dewpoints in the mid to upper 60s. This will support MLCAPE of 500-1,000 J/kg given lapse rates of ~6 C/km. Ample kinematic fields are also expected, mainly owing to the approach of the parent upper-level trough advancing east across the Plains. Most guidance suggests 500 mb flow increasing to 60-70 kts late Saturday afternoon which will produce eff. bulk shear values of at least 60 kts across the Deep South. However, guidance also suggests wind profiles will be mostly unidirectional above 850 mb, but there's a little more backed flow in the boundary layer due to better pressure falls now progged across the TN Valley. In fact, forecast hodographs aren't too dissimilar from the RADAR derived wind profiles experienced tonight (0-1km SRH 200-300 m2/s2) within a ~50 kt low-level jet. This trend will certainly need to be watched as the warm sector/expected forcing will be supportive of all modes of severe convective weather - primarily damaging wind gusts and a few tornadoes if thunderstorms/convective modes evolve accordingly. The main threat timing for Central AL should be mid Saturday afternoon into early Sunday morning. Further refinements to the forecast should be expected as mesoscale details are better resolved in the next day or so. We'll also continue to monitor additional threats involving excessive rainfall/flash flooding as progged deep-layer winds run nearly parallel to the advancement of the strong cold front. We may also have the need for a wind advisory at some point. By Sunday morning, the LLJ is expected to exit our region to the east along with any lingering severe weather. The parent/lagging upper-level trough/vort max should then be pushing into the ArkLaTex region, just behind the cold front and surging polar air mass. CAA is expected to be quite strong behind the front with very breezy northwesterly surface winds. As opposed to last night, guidance has now moved back to a slower solution as the lagging disturbance aloft begins to close off near the TN Valley. This will foster slower decreases in PoPs as lingering light precipitation wraps back into the area. Most of the supportive moisture will be in the 0-1 km layer, and many forecast soundings suggest the possibility of light snow/flurries north of I-20 through Sunday afternoon. Surface/ground temperatures are forecast to remain above freezing which will lead to no accumulation or impacts. Sunday night/Monday morning will be quite cold with lows in the 20s, a huge drop in overall temperatures. Monday through Wednesday. Cool/dry/stable air will be in place across the region due to a broad footprint of high pressure into early next week. Flow aloft should become more zonal by Tuesday and the surface high should slide toward the Mid Atlantic. This will help air mass modification to occur which will signal a slow, steady warming trend toward the end of the forecast period. 40/Sizemore && .AVIATION... 06Z TAF Discussion. SHRA and TSRA will continue to be possible at time through midday Thu for all and into the evening for MGM/TOI thanks to upper shortwave impulses and lingering surface boundaries. MVFR to IFR cigs will be possible in this continued unstable atmosphere. Gusty winds are possible at times with TSRA. Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until further notice. 08 && .FIRE WEATHER... Unsettled weather will continue across the area today with several rounds of showers and thunderstorms through Saturday night. This period of unseasonably warm and moist conditions will feature surface winds from the south and southwest. RH values will stay well above minimum thresholds with periods of wetting rains. A strong cold front is expected to sweep through the area late Saturday night into Sunday. This will be followed by much colder, drier air into early next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 55 74 64 76 / 60 20 50 40 90 Anniston 74 59 76 65 77 / 80 20 50 40 80 Birmingham 73 60 75 67 77 / 70 20 60 40 90 Tuscaloosa 75 60 76 67 78 / 70 20 60 30 90 Calera 74 61 76 67 77 / 90 20 60 30 80 Auburn 74 62 76 66 77 / 80 20 60 30 60 Montgomery 78 64 80 68 81 / 80 20 60 20 70 Troy 80 65 81 68 81 / 80 50 40 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flood Watch until noon CST today for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers...Cherokee... Chilton...Clay...Cleburne...Coosa...Elmore...Etowah...Greene... Hale...Jefferson...Perry...Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Dec 30, 4:32 AM CST, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 432 AM CST Thu Dec 30 2021 ALZ011>015-017>050-311345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 432 AM CST Thu Dec 30 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible across much of Central Alabama, with damaging winds and hail the main threats. Locally heavy rainfall is also possible which may lead to flash flooding of low lying, poor drainage, or urban areas. Areas of fog in the northwest counties of Central Alabama may reduce visibilities below 1 mile at times through 9 AM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible across Central Alabama Saturday afternoon into early Sunday morning. Damaging wind gusts, hail, and a few tornadoes are the primary threats. In addition to severe weather, locally heavy rainfall could occur which may lead to flash flooding of low lying, poor drainage, or urban areas. Non thunderstorm wind gusts up to 35 mph are also possible on Saturday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today, as well as on Saturday afternoon into early Sunday morning.
In the hours before
Special weather statement, Dec 30, 3:24 AM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
324 AM CST Thu Dec 30 2021
ALZ029-301000-
Randolph AL-
324 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of northeastern
Randolph County through 400 AM CST...
At 324 AM CST, Doppler radar was tracking a strong thunderstorm over
Morrison Cross Roads, or 7 miles north of Wedowee, moving east at 40
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Woodland, Morrison Cross Roads, Graham and Newell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 400 AM CST for east central
Alabama.
&&
LAT...LON 3335 8551 3346 8552 3349 8540 3349 8536
3350 8535 3348 8530 3336 8528 3335 8528
TIME...MOT...LOC 0924Z 260DEG 37KT 3342 8544
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
05Special weather statement, Dec 30, 3:27 AM CST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
327 AM CST Thu Dec 30 2021
ALZ022-301000-
Pickens AL-
327 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southwestern Pickens
County through 400 AM CST...
At 326 AM CST, Doppler radar was tracking a strong thunderstorm over
Paulette, or 17 miles southwest of Aliceville, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aliceville, McMullen, Garden, Gainesville Lake Campground, Cochrane
and George Downer Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3316 8832 3324 8820 3304 8805 3305 8807
3305 8808 3304 8807 3304 8808 3303 8810
3304 8814 3304 8815 3303 8814 3301 8817
3300 8817 3299 8834
TIME...MOT...LOC 0926Z 242DEG 33KT 3298 8841
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
05Special weather statement, Dec 30, 4:35 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
435 AM CST Thu Dec 30 2021
ALZ023-031-032-301100-
Greene AL-Hale AL-Tuscaloosa AL-
435 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southwestern
Tuscaloosa, northeastern Greene and northeastern Hale Counties
through 500 AM CST...
At 435 AM CST, Doppler radar was tracking a strong thunderstorm near
Knoxville, or 11 miles north of Eutaw, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tuscaloosa, Moundville, Union, McFarland Mall, Shelton State
Community College, Tuscaloosa Amphitheater, Bryant Denny Stadium,
University Mall, Mantua, Knoxville, Snoddy, Englewood, Ralph, Little
Sandy, Maxwell, Moundville Airport, Fosters Boat Landing, Hull, Mound
State Park and Stillman College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3324 8751 3300 8741 3300 8742 3299 8742
3291 8791 3305 8795
TIME...MOT...LOC 1035Z 250DEG 29KT 3300 8785
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
05Special weather statement, Dec 30, 4:53 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
453 AM CST Thu Dec 30 2021
ALZ023-032-034-301145-
Hale AL-Bibb AL-Tuscaloosa AL-
453 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southwestern
Tuscaloosa, northeastern Hale and west central Bibb Counties through
545 AM CST...
At 453 AM CST, Doppler radar was tracking a strong thunderstorm near
Moundville, or 14 miles southwest of Tuscaloosa, moving east at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southern Tuscaloosa, Holt, Moundville, Brookwood, Coaling, McFarland
Mall, Shelton State Community College, Lake Wildwood, University
Mall, Englewood, Cottondale, Little Sandy, Maxwell, Moundville
Airport, Fosters Boat Landing, Hull, Hagler, Mound State Park,
Pearson and Elliots Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3311 8778 3326 8733 3301 8724 3294 8769
3299 8771 3300 8771 3300 8772 3302 8771
3302 8773
TIME...MOT...LOC 1053Z 255DEG 30KT 3304 8770
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
05Special weather statement, Dec 30, 5:28 AM CST, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
528 AM CST Thu Dec 30 2021
ALZ023-025-034-301215-
Bibb AL-Shelby AL-Tuscaloosa AL-
528 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southeastern
Tuscaloosa, southwestern Shelby and northeastern Bibb Counties
through 615 AM CST...
At 528 AM CST, Doppler radar was tracking a strong thunderstorm near
Coaling, or 14 miles northwest of Centreville, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alabaster, Helena, Montevallo, Vance, Woodstock, West Blocton,
Wilton, Tannehill Ironworks State Park, Brierfield Ironworks Park,
American Village, University Of Montevallo, Mercedes Benz Of Alabama,
Maylene, North Bibb, Marvel, Green Pond, Caffee Junction, Hebron,
Dogwood and Alabaster Veterans Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3327 8707 3325 8706 3325 8698 3327 8697
3327 8695 3328 8693 3330 8693 3331 8686
3307 8680 3307 8688 3303 8688 3301 8726
3321 8732
TIME...MOT...LOC 1128Z 258DEG 34KT 3310 8732
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
05Special weather statement, Dec 30, 5:36 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
536 AM CST Thu Dec 30 2021
ALZ024-301200-
Jefferson AL-
536 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Jefferson
County through 600 AM CST...
At 536 AM CST, Doppler radar was tracking a strong thunderstorm over
Concord, or near Hueytown, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Fairfield, Fultondale, Center Point,
Pleasant Grove, Tarrant, Midfield, Adamsville, Brighton, Lipscomb,
Sylvan Springs, Mulga and Maytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3347 8665 3347 8667 3345 8668 3345 8669
3343 8670 3343 8672 3342 8672 3336 8713
3350 8714 3363 8667
TIME...MOT...LOC 1136Z 260DEG 35KT 3345 8707
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 6:02 PM CST | Special Weather Statement | BMX | Marion | 43 min |
| Dec 29, 6:27 PM CST | Tornado Warning | BMX | Fayette, Lamar, Marion | 34 min |
| Dec 29, 6:39 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 36 min |
| Dec 29, 7:00 PM CST | Severe Thunderstorm Warning | BMX | Fayette | 34 min |
| Dec 29, 7:03 PM CST | Special Weather Statement | BMX | Winston | 27 min |
| Dec 29, 7:13 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 32 min |
| Dec 29, 7:17 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 42 min |
| Dec 29, 7:34 PM CST | Special Weather Statement | BMX | Walker | 41 min |
| Dec 29, 8:00 PM CST | Tornado Warning | BMX | Walker | 18 min |
| Dec 29, 8:01 PM CST | Special Weather Statement | BMX | Hale | 44 min |
| Dec 29, 8:04 PM CST | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Dec 29, 8:16 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 29 min |
| Dec 29, 8:27 PM CST | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 63 min |
| Dec 29, 8:32 PM CST | Tornado Warning | BMX | Bibb, Hale, Tuscaloosa | 43 min |
| Dec 29, 8:41 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 22 min |
| Dec 29, 8:51 PM CST | Areal Flood Advisory | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair | 114 min |
| Dec 29, 9:05 PM CST | Special Weather Statement | BMX | Cherokee | 25 min |
| Dec 29, 9:11 PM CST | Special Weather Statement | BMX | Bibb | 34 min |
| Dec 29, 9:14 PM CST | Tornado Warning | BMX | Calhoun | 31 min |
| Dec 29, 9:19 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 26 min |
| Dec 29, 9:25 PM CST | Tornado Warning | BMX | Bibb | 20 min |
| Dec 29, 9:25 PM CST | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 35 min |
| Dec 29, 9:34 PM CST | Areal Flood Advisory | BMX | Bibb, Hale, Shelby, Tuscaloosa | 116 min |
| Dec 29, 9:47 PM CST | Special Weather Statement | BMX | Bibb | 43 min |
| Dec 29, 10:01 PM CST | Tornado Warning | BMX | Chilton, Shelby | 32 min |
| Dec 29, 10:18 PM CST | Tornado Warning | BMX | Coosa, Talladega | 24 min |
| Dec 29, 10:29 PM CST | Special Weather Statement | BMX | Pickens | 31 min |
| Dec 29, 10:39 PM CST | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 2 hr |
| Dec 29, 10:43 PM CST | Special Weather Statement | BMX | Clay | 47 min |
| Dec 29, 10:50 PM CST | Flood Watch | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 18 more | 16 hr |
| Dec 29, 11:08 PM CST | Special Weather Statement | BMX | Pickens | 37 min |
| Dec 29, 11:41 PM CST | Special Weather Statement | BMX | Randolph | 34 min |
| Dec 30, 12:09 AM CST | Special Weather Statement | BMX | Talladega | 36 min |
| Dec 30, 12:12 AM CST | Special Weather Statement | BMX | Randolph | 18 min |
| Dec 30, 1:17 AM CST | Special Weather Statement | BMX | Shelby | 28 min |
| Dec 30, 3:24 AM CST | Special Weather Statement | BMX | Randolph | 36 min |
| Dec 30, 3:27 AM CST | Special Weather Statement | BMX | Pickens | 33 min |
| Dec 30, 4:19 AM CST | Areal Flood Advisory | BMX | Greene, Pickens, Sumter | 3 hr |
| Dec 30, 4:35 AM CST | Special Weather Statement | BMX | Tuscaloosa | 25 min |
| Dec 30, 4:53 AM CST | Special Weather Statement | BMX | Tuscaloosa | 52 min |
| Dec 30, 5:28 AM CST | Special Weather Statement | BMX | Bibb | 47 min |
| Dec 30, 5:33 AM CST | Areal Flood Advisory | BMX | Jefferson | 5 hr |
| Dec 30, 5:53 AM CST | Special Weather Statement | BMX | Tuscaloosa | 67 min |
| Dec 30, 6:20 AM CST | Areal Flood Advisory | BMX | Calhoun, Cleburne | 3 hr |
| Dec 30, 6:33 AM CST | Special Weather Statement | BMX | Walker | 27 min |
| Dec 30, 6:44 AM CST | Special Weather Statement | BMX | Shelby | 31 min |
| Dec 30, 7:05 AM CST | Areal Flood Advisory | BMX | Bibb, Shelby | 3 hr |
| Dec 30, 7:28 AM CST | Areal Flood Advisory | BMX | Calhoun, Etowah, St. Clair, Talladega | 5 hr |
| Dec 30, 7:32 AM CST | Special Weather Statement | BMX | Sumter | 58 min |
| Dec 30, 7:35 AM CST | Special Weather Statement | BMX | Greene | 25 min |
| Dec 30, 8:08 AM CST | Areal Flood Advisory | BMX | Greene, Sumter | 3 hr |
| Dec 30, 8:11 AM CST | Special Weather Statement | BMX | Clay, Randolph | 94 min |
| Dec 30, 8:27 AM CST | Flash Flood Warning | BMX | Bibb, Shelby, Talladega | 3 hr |
| Dec 30, 9:01 AM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph, Talladega | 3 hr |
| Dec 30, 9:27 AM CST | Special Weather Statement | BMX | Coosa | 33 min |
| Dec 30, 9:30 AM CST | Special Weather Statement | BMX | Chilton | 30 min |
| Dec 30, 9:41 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 25 min |
| Dec 30, 9:57 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 34 min |
| Dec 30, 10:12 AM CST | Special Weather Statement | BMX | Randolph | 33 min |
| Dec 30, 10:24 AM CST | Special Weather Statement | BMX | Sumter | 36 min |
| Dec 30, 10:38 AM CST | Special Weather Statement | BMX | Randolph | 22 min |
| Dec 30, 10:49 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 41 min |
| Dec 30, 11:24 AM CST | Special Weather Statement | BMX | Perry | 36 min |
| Dec 30, 11:27 AM CST | Special Weather Statement | BMX | Chambers | 33 min |
| Dec 30, 11:37 AM CST | Special Weather Statement | BMX | Marengo | 23 min |
| Dec 30, 12:27 PM CST | Special Weather Statement | BMX | Elmore | 33 min |
| Dec 30, 12:29 PM CST | Special Weather Statement | BMX | Autauga | 31 min |
| Dec 30, 1:02 PM CST | Special Weather Statement | BMX | Elmore | 28 min |
| Dec 30, 1:08 PM CST | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 19 hr |
| Dec 30, 1:14 PM CST | Special Weather Statement | BMX | Lowndes | 31 min |
| Dec 30, 1:36 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 39 min |
| Dec 30, 1:37 PM CST | Special Weather Statement | BMX | Chambers | 23 min |
| Dec 30, 1:49 PM CST | Special Weather Statement | BMX | Lowndes, Montgomery | 41 min |
| Dec 30, 1:51 PM CST | Severe Thunderstorm Warning | BMX | Pike | 39 min |
| Dec 30, 1:57 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Dec 30, 2:01 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 14 min |
| Dec 30, 2:09 PM CST | Severe Thunderstorm Warning | BMX | Lee | 36 min |
| Dec 30, 2:16 PM CST | Special Weather Statement | BMX | Macon | 29 min |
| Dec 30, 2:16 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 32 min |
| Dec 30, 2:23 PM CST | Severe Thunderstorm Warning | BMX | Macon | 37 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.